# SDR SWAA2016011147824

- Difficulty date: December 24, 2015
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 28,004 hours, 16,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146A813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR LOWER JAMB  UPPER PANEL, UPPER SURFACE CORRODED.  REPAIRED JAMB IAW DWG.
